RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 3, Pages 508–511 (Mi dan40623)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Convergence almost everywhere of Fourier series of functions in $L^2$ and the behavior of the coefficients of uniformly convergent Fourier series

S. A. Vinogradov

Leningrad State University

Full text: PDF file (483 kB)

Bibliographic databases:
UDC: 513.88:517.544
Presented: Л. В. Канторович
Received: 06.05.1974

Citation: S. A. Vinogradov, “Convergence almost everywhere of Fourier series of functions in $L^2$ and the behavior of the coefficients of uniformly convergent Fourier series”, Dokl. Akad. Nauk SSSR, 230:3 (1976), 508–511

Citation in format AMSBIB
\Bibitem{Vin76}
\by S.~A.~Vinogradov
\paper Convergence almost everywhere of Fourier series of functions in $L^2$ and the behavior of the coefficients of uniformly convergent Fourier series
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 3
\pages 508--511
\mathnet{http://mi.mathnet.ru/dan40623}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0422620}
\zmath{https://zbmath.org/?q=an:0361.42002}


Linking options:
  • http://mi.mathnet.ru/eng/dan40623
  • http://mi.mathnet.ru/eng/dan/v230/i3/p508

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Olevskii, “Modifications of functions and Fourier series”, Russian Math. Surveys, 40:3 (1985), 181–224  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:37
    Full text:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020